# SDR SIMA981664

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GRR - CABIN CENTER SECTION FLOOR PROXIMITY LIGHTS DO NOT ILLUMINATE.  MEL'D PER MEL 33-22.  RAI BATTERY PACK 16WL.  OPERATIONAL CHECK GOOD.  MEL CLEARED.  (M)
